# SDR USAA2010092792100

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 34,031 hours, 15,038 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT - AFT LT EXIT DOOR EMERGENGY EXIT LIGHT LENS MISSING.  MX REPLACED LENS.
